Some aspects of statistical inference of Weibull parameters with wide applicability in reliability-based design

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/5360
Title
Some aspects of statistical inference of Weibull parameters with wide applicability in reliability-based design
File
Author
著者 Ishikawa Hiroshi
著者(ヨミ) イシカワ ヒロシ
著者(別表記) 石川 浩
著者 Ishikawa Hidetoshi
著者(ヨミ) イシカワ ヒデトシ
著者(別表記) 石川 英利
Publication Title
香川大学経済論叢
Volume
63
Issue
1
Start Page
31
End Page
90
Publisher
香川大学経済研究所
Published Date
199006
ISSN
03893030
NCID
AN00038281
Resource Type
Departmental Bulletin Paper
Language
eng
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.